It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Hair Loss / Alopecia Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 03-04-2013, 10:58 AM   #1
Newbie
(female)
 
Join Date: Mar 2013
Location: Canada
Posts: 3
MargB HB User
Seems like my hair has become really thin overnight!

A couple of months ago, I was taken off Paxil and placed on Effexor. Since then, it seems that my hair has REALLY thinned out. I'm talking thin enough that you can see my scalp. It seems like the thinning happened overnight.

I'm not noticing alot of hair in the shower in the morning....maybe a loss of 50 hairs, if that.

In addition to taking Effexor, I take Synthroid for Hypothyroidism and Diovan for HBP.

With being on all these different medications, it's hard to know whether the hair thinning is as a result of the Effexor or issues with my thyroid. I've been on Diovan for years so I don't think that's it. I haven't had my thyroid checked recently so it could be that. My first thought was that the Effexor is causing the problem because my hair seemed to really start thinning right after I started taking a higher dose of the Effexor.

I've started taking Biotin and another Hair, Skin and Nail supplement to help restore my hair but I've only started taking it and I don't know how long it takes to notice a difference.

If it is the Effexor and I switch to another medication, will my hair grow back?

Any comments / advice would be greatly appreciated!

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added











All times are GMT -7. The time now is 01:26 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!